# SDR WVER1223201500001

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 10,582 hours, 8,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031071
- Condition: Punctured
- Location: Bs 349-409
- Part time: 10,582 hours, 8,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT BELLY SKIN AT FS 394 TO FS 409 BETWEEN STRINGER 15R AND 16R.
